ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SSX-225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Cellulitis (1768); Unspecified Infection (1930)
| Date of Event |
09/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side " patient developed infection of the right breast implant which resulted in hospitalization¿, ¿cellulitis of trunk, unspecified", "malignant neoplasm of upper-outer quadrant of right female breast", and "bacteremia right breast implant".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of cellulitis, infection late onset, and wound dehiscence are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: cellulitis, infection late onset, wound dehiscence.